# SDR SWIA200819712

- Difficulty date: April 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 18,400 hours, 14,064 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Condition: Sticks
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE BOTTLE DISCHARGE SWITCH LIGHT STICKS CLOSED.  (FOUND AT C-CHECK) REPLACED INNER SWITCH CONTACTS PER AMM 26-21-01-000-802.
